Aa
A
A
Close
Avatar universal
Drug Reaction
Hello everyone.  Its been a while since I have been on.  Doing a little better than last discussion but now I think I may be allergic to one of my drugs.  And also had some chest pain over the weekend.  Nothing series thank god.  But now I have itchy patches all over my skin and it comes and goes.  There are now like welts (hope I spelled correctly) and itch really bad.  Has this happened to anyone who has been on Ticlid or Norvasc?
Cancel
1 Answers
Page 1 of 1
690060 tn?1247845341
NTB
hi, this is the kind of thing where you immediately call your doctor, especially with weals

e.g., it could result in kidney damage
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
11548417 tn?1440481484
Blank
Ger57
Netherlands
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
144586 tn?1284669764
Blank
caregiver222
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
4522800 tn?1459192030
Blank
VICourageous commented on clean_in_ks's status
2 hrs ago
4522800 tn?1459192030
Blank
VICourageous commented on stilltrying1965's status
3 hrs ago
Avatar universal
Blank
markbenz commented on 010216
Jun 30
Heart Disease Community Resources
Top Heart Disease Answerers
11548417 tn?1440481484
Blank
Ger57
Netherlands
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
144586 tn?1284669764
Blank
caregiver222
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland